# SDR SWAA2023110919848

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 24,115 hours, 11,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT WILL NOT TEST. R/H #1 POS. / [01] REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASHLIGHT. PER AMM 25-64-00. OPS CK GOOD.;[02] (CORRECTION TO MATCH LOGPAGE)REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASHLIGHT. RH #1 POS PER AMM 25-64-00. OPS CK GOOD.
